# SDR SWIA2018051844685

- Difficulty date: May 18, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 36,708 hours, 23,127 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AFTER LANDING GEAR LEVER WAS DEPLOYED TO LAND.  GEAR EXTENDED ITSELF AFTER A LONG DELAY, 1-2 MINUTES.   WITHOUT CYCLING GEAR LEVER.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW AMM. CHECKED GOOD. NO LEAKS NOTED.
